# SDR ASAA0852831

- Difficulty date: April 6, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 4,278 hours, 1,278 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A441010
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L P 6418789 BIRD STRIKE RIGHT WING REQUIRES REPAIR.  BIRD STRIKE RIGHT WING REF TO L P 6418789 REPAIRED IAW B737 800 SRM CH 57 41 01AND BOEING DRAWING 116A4521.
